# SDR AALA202207053569

- Difficulty date: June 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING RIGHT HAND MAIN LANDING GEAR RETRACTION ACTUATOR FITTING IN THE MAIN LANDING GEAR BAY. REPAIRED FITTING PER SRM 57-26-13-300-008.
